Swelling can be a sign that you are having an allergic reaction to a medicine. This can happen with almost any medicine.
Many prescription and nonprescription medicines also may cause swelling as a side effect. A few examples are:
Call the doctor who prescribed the medicine to
determine whether you should stop taking it or take a different one. An
appointment may not be necessary. If you are taking a nonprescription medicine,
stop taking it. Call your doctor if you feel you need to continue
April 2, 2012
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
& David Messenger, MD
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.